Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Severe bleeding after intercourse. Not menstruation. Taking antibiotics for yeast infection. Advice?

Hello I m 28 years old and I just finished having intercourse with my husband and all of a sudden blood starting gushing out. I m very concern about this matter because I just had a menstrual cycle on the 15th of June I ve last visit my doctor also in June and there was no signs of abnormality accept for having a case of yeast affection and bv I was being giving antibiotics to cure the infections. If you could please give me advice on what it is or what should I do it would be greatly helpful thank you.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
INfection can cause bleeding after sex.
Also, trauma and rough sex can do the same.
Have an internal thorough evaluation = per vaginum and per speculum plus a pelvic transvaginal ultrasound scan.
That would reveal a possible polyp, growth etc.
Take care.
Answered: Wed, 4 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor